MAUDE Adverse Event Report: US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO SPACEMAKER PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SMSBTOVL
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the laparoscopic inguinal hernia repair, while using the balloon for dissection, the balloon broke inside the abdomen.The surgeon fished out the pieces of plastic from the broken balloon out of the patient.There was no patient injury.

Brand Name
SPACEMAKER PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key10071655
Report Number2647580-2020-01585
Device Sequence Number6055994
Product Code GCJ
UDI-Device Identifier10884521067820
UDI-Public10884521067820
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberSMSBTOVL
Device Catalogue NumberSMSBTOVL
Device Lot NumberP9G0855Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1